I was diagnosed in 2015 and was really quite ill when I was. This was due to me ignoring the many symptoms I had which had started a good 18 months prior. I had totally lost my sense of smell, I had no co ordination, walking was slow and sluggish, I had very little strength, sweating, mild tremor, I struggled to get out of my car, my balance was awful, I was lethargic and constantly exhausted and my anxiety was through the roof.
After a very short period of time on Sinamet Plus, a lot of these symptoms were improving massively and I felt well again in myself,
Over the past 5 years I have had the Sinamet increased usually about every six months when I feel the need,
Now I find nothing seems to be working. After a few falls and a couple of warning signs of some of the above symptoms returning, I contacted my P.Nurse. In addition to Sinamet, I tried a patch thingy which set my skin off, Something else and Pamipraxole which gave me blinding headaches and sent me to sleep, Therefore she advised that until I could get to see the Specialist, I increase the Sinamet again.
One of my main problems is body jerking. This started about 3 - 4 months ago and before the meds increase. My problems are all down my right side and my right foot has constantlty throughout tremored which gets worse in the evenings this is really uncomfortable and annoying. Now my arms, legs and whole body is twisting and jerking and where I have always been able to hide my PD now I cant. Evening times trying to relax are awful I cant sit still and when I get to bed I cant settle and take ages to get to sleep. It can be painful and upsetting. Now I can feel I am starting to feel the way I did in 2015 and I don’t want to ever go back to feeling like that. I am 64 and on 200mg Sertralene for anxiety and depression.
I have sleep disorder which I have been told consists of me sitting up and screaming so between this and that and stiffness when I try to get up bed times can be a challenge. I have received a video appointment with a specialist on 27th August. Has anyone any miraculous ideas that may help,
Thank you for reading